On a class of star-like functions
Compositio Mathematica, Tome 19 (1968) no. 1, pp. 78-82
Cet article a éte moissonné depuis la source Numdam
corrigé par
Correction : “On a class of starlike functions”
@article{CM_1968__19_1_78_0,
author = {Singh, Ram},
title = {On a class of star-like functions},
journal = {Compositio Mathematica},
pages = {78--82},
year = {1968},
publisher = {P. Noordhoff N. V., Groningen},
volume = {19},
number = {1},
mrnumber = {222273},
zbl = {0153.10002},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1968__19_1_78_0/}
}
Singh, Ram. On a class of star-like functions. Compositio Mathematica, Tome 19 (1968) no. 1, pp. 78-82. http://geodesic.mathdoc.fr/item/CM_1968__19_1_78_0/